# SDR AALA20130926004

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 105,170 hours, 20,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN WITH ARROWS AT RT SIDE FORWARD WALL OF AFT GALLEY MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT SIGN.  OPERATIONS CHECKED NORMAL.
